Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Have red swollen uvula with mucus. Was given Prednizone and amoxicilin for throat infection. Suggestions?

Hi 19 year old male normal weight i have a red swullen uvula with alot of mucus. I feel like every time i burp its acidy and makes my throat feel weird. I went to a doctor and u can see a little bit of a throat infection in the back next to where i got my tonsill removed. I do smoke weed not alot but a little bit a couple times a week. I was given prednizone and amoxicillan for my throat infection...should i be worried?? I feel like its harder to breathe when im dehydrated and running around. Im not smoking until my throat heals but i dont kno when tht will be. And i also feel like when i gag i could have something caught in dr diagnosed me with sinusitus and post nasal drip and a sore throat. Not suree if i was diagnosed right. Could it e a throat abscess?? Thankyou.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
these are sinus infections and your hroat problem is due to post nasal drip of sinuses
metronidazole 200 mg is beat agent to clear sinuses take 7 days and sos
take antiallergic fexofenadine 120 mg bd 3 wk
tab cpm night
antacid gel tds
apply neomycin h ointment in nose bd
seawater 2 drops at night to clear the nose and back of throat
get xray pns waters view to get diagnosis and treat according to allergy guidelines
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor